# SDR DALA2015071304284

- Difficulty date: July 12, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  BS 345 FLOORBEAM UPPER TEE, BETWEEEN BL 0 AND LBL 20.   BLENDED OUT CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 ALLOWABLE DAMAGE 1, FIG 101, DETAIL III.   CUT OUT THE DAMAGE SECTION BETWEEN RBL 35 TO LBL 50.5.   FABRICATED A REPAIR,  LOCATED,  DRILLED, AND NDT HFEC SURFACE IAW NTM PT6 51-00-19 AND 51-00-16 IAW SRM 53-00-51, REP 10, PG 202. NO CRACKS.
